# SDR SWAA2022031407197

- Difficulty date: July 25, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN COMP.L1 DOOR WAY THRESHOLD MIDDLE ANGLE CORRODED AT AFT FASTNER HOLES / REMOVED CORROSION AT MAIN CABIN L1 DOOR WAY THRESHOLD MIDDLE ANGLE I-A-W SRM 53-10-15-1A-1. VERIFIED MATERIAL LOSS ORIGINAL.063 REMOVED .013 REMAIN .050 ALLOWABLE 10% MAX FOUND OUT OF LIMITS USED AAR TOOL #36646 DUE 02OCT19 I-A-W SRM 53-10-15-1A-1 AND 53-10-15-01-1 REMOVED ZEE ANGLE CHORD I-A-W SRM 51-40-02-0G-00. DRILLED NEW ANGLEI-A-W 51-40-05-0G-00 AND BOEING DWG 141A8110; INSTALLED NEW ZEE ANGLE CHORD I-A-W SRM 51-40-02-0G-00 AND BOEING DRAWING 141A8110
